# SDR A6WA20124M577

- Difficulty date: October 24, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 27 FLOORBEAM CAP FROM FS 574 TO FS 621 IS CORRODED AROUND SCREW HOLES.  REPAIRED DAMAGED AREAS ON LBL 27 FLOORBEAM CAP FROM FS 574 TO 621 IAW REO 601R-53-00-005 REV B AND REO 601R-53-61-4691.
